Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 725705, 14 pages
http://dx.doi.org/10.1155/2013/725705
Research Article

Holomorphic Spaces in the Unit Ball of

1Departamento de Ciencias Básicas, Unidad Profesional Interdisciplinaria en Ingeniería y Tecnologías Avanzadas del IPN, Avenida Instituto Politécnico Nacional No. 2580, Colonia La Laguna Ticomán, 07340 Delegación Gustavo A. Madero, DF, Mexico
2Universidad Autónoma Metropolitana, Unidad Azcapotzalco, C.B.I. Área de Análisis Matemático y sus Aplicaciones, Avenida Pablo 180, 02200 México, DF, Mexico
3Escuela Superior de Física y Matemáticas del IPN, Edificio 9, Unidad ALM, 07300 Zacatenco, DF, Mexico

Received 5 June 2013; Accepted 24 August 2013

Academic Editor: Ruhan Zhao

Copyright © 2013 Augusto Guadalupe Miss Paredes et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Augusto G. Miss P, Lino F. Resendis O, and Luis M. Tovar S, “Quaternionic F(p, q, s) Function Spaces,” Complex Analysis And Operator Theory, vol. 9, no. 5, pp. 999–1024, 2015. View at Publisher · View at Google Scholar